# SDR SWAA2021080294598

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS727C+14-18 RBL 24 WL157 FLOOR TO SIDEWALL SUPPORT / [01] REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H FROM BS 727-767 RBL 24 WL 157 PER SRM 51-40-02.; [02] VERIFIED REMOVAL; [03] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT BS 727C+14 RBL23 MEASURED 2'L X 1.2'W AND DEPTH OF 0.0055' ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] OUT OF LIMITS; [05] VERIFIED REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT BS 727C+14 RBL23 MEASURED 2'L X 1.2'W AND DEPTH OF 0.0055' ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2; [06] LOCATED; DRILLED; AND COUNTERSANK NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A7502 REV:-; [07] MATERIAL BAC1496-377#7075T62 .040' LOT# 1459405-1 IAW SRM 53-60-53-01-2; [08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02
